Convexity preservation of the four-point interpolatory subdivision scheme

Share/Save/Bookmark

Dyn, Nira and Kuijt, Frans and Levin, David and Damme van, Ruud (1999) Convexity preservation of the four-point interpolatory subdivision scheme. Computer Aided Geometric Design, 16 (8). pp. 789-792. ISSN 0167-8396

[img]PDF
Restricted to UT campus only
: Request a copy
38Kb
Abstract:In this note we examine the convexity preserving properties of the (linear) four-point interpolatory subdivision scheme of Dyn, Gregory and Levin when applied to functional univariate strictly convex data. Conditions on the tension parameter guaranteeing preservation of convexity are derived. These conditions depend on the initial data. The resulting scheme is the four-point scheme with tension parameter bounded from above by a bound smaller than 1/16. Thus the scheme generates C1 limit functions and has approximation order two.
Item Type:Article
Copyright:© 1999 Elsevier
Faculty:
Electrical Engineering, Mathematics and Computer Science (EEMCS)
Research Group:
Link to this item:http://purl.utwente.nl/publications/74035
Official URL:http://dx.doi.org/10.1016/S0167-8396(99)00019-9
Export this item as:BibTeX
EndNote
HTML Citation
Reference Manager

 

Repository Staff Only: item control page

Metis ID: 140441